Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 46, NWS Des Moines, IA

June 4, 2020Hardin County, Marshall County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 4, 2020, 10:43 PM CDT for Hardin County, Marshall County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 10:43 PM CDT (03:43 UTC)
Expired
Jun 4, 2020, 11:30 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hardin County, IA, Marshall County, IA

The radar

The Des Moines radar (KDMX), 69 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS53 KDMX 050343
SVRDMX
IAC083-127-050430-
/O.NEW.KDMX.SV.W.0046.200605T0343Z-200605T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1043 PM CDT Thu Jun 4 2020

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marshall County in central Iowa...
  Southeastern Hardin County in central Iowa...

* Until 1130 PM CDT.

* At 1043 PM CDT, a severe thunderstorm was located 10 miles
  southwest of Eldora, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hubbard and New Providence. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4213 9310 4220 9323 4221 9323 4221 9325
      4224 9331 4230 9330 4230 9308
TIME...MOT...LOC 0343Z 277DEG 10KT 4223 9322 

HAIL...1.25IN
WIND...60MPH
 
$$

Kotenberg
4 follow-up statements
506 
WWUS53 KDMX 050355
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1055 PM CDT Thu Jun 4 2020

IAC083-127-050430-
/O.CON.KDMX.SV.W.0046.000000T0000Z-200605T0430Z/
Marshall IA-Hardin IA-
1055 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN MARSHALL AND SOUTHEASTERN HARDIN COUNTIES...

At 1054 PM CDT, a severe thunderstorm was located 10 miles south of
Eldora, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Providence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4213 9310 4217 9317 4221 9323 4230 9325
      4230 9308
TIME...MOT...LOC 0354Z 277DEG 10KT 4223 9318 

HAIL...1.00IN
WIND...60MPH
 
$$

Kotenberg
271 
WWUS53 KDMX 050406
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1106 PM CDT Thu Jun 4 2020

IAC083-127-050430-
/O.CON.KDMX.SV.W.0046.000000T0000Z-200605T0430Z/
Marshall IA-Hardin IA-
1106 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN MARSHALL AND SOUTHEASTERN HARDIN COUNTIES...

At 1106 PM CDT, a severe thunderstorm was located 9 miles south of
Eldora, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Marshall and southeastern Hardin Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4214 9310 4217 9314 4222 9319 4226 9320
      4227 9308
TIME...MOT...LOC 0406Z 277DEG 10KT 4223 9314 

HAIL...1.00IN
WIND...60MPH
 
$$

Kotenberg
509 
WWUS53 KDMX 050418
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1118 PM CDT Thu Jun 4 2020

IAC127-050427-
/O.CAN.KDMX.SV.W.0046.000000T0000Z-200605T0430Z/
Marshall IA-
1118 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4222 9309 4221 9309 4221 9311 4222 9312
      4227 9312 4227 9308
TIME...MOT...LOC 0417Z 277DEG 10KT 4223 9310 

$$

IAC083-050430-
/O.CON.KDMX.SV.W.0046.000000T0000Z-200605T0430Z/
Hardin IA-
1118 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN HARDIN COUNTY...

At 1117 PM CDT, a severe thunderstorm was located 9 miles south of
Eldora, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Hardin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4222 9309 4221 9309 4221 9311 4222 9312
      4227 9312 4227 9308
TIME...MOT...LOC 0417Z 277DEG 10KT 4223 9310 

HAIL...1.00IN
WIND...60MPH
 
$$

Kotenberg
479 
WWUS53 KDMX 050420
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1120 PM CDT Thu Jun 4 2020

IAC083-050430-
/O.EXP.KDMX.SV.W.0046.000000T0000Z-200605T0430Z/
Hardin IA-
1120 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN COUNTY
WILL EXPIRE AT 1130 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4222 9309 4221 9309 4221 9311 4222 9312
      4227 9312 4227 9308
TIME...MOT...LOC 0420Z 277DEG 10KT 4223 9310 

$$

Kotenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:47 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 4, 6:47 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
647 PM CDT Thu Jun 4 2020

.DISCUSSION.../Tonight through Thursday/
Issued at 251 PM CDT Thu Jun 4 2020

Summary...

The name of the game today/tonight will be scattered non-severe
storms this afternoon/evening, followed by a line or broken line of
storms streaming in from the northwest overnight. After that, warm
to hot and humid remains through the weekend and to start next week
before cooling back towards normal by the middle of the week.
Potential remains too for parts/remnants of Tropical Storm Cristobal
influencing Iowa Tuesday.

Today through Friday Morning...

A couple of concerns exist through this time frame, including
scattered storms continuing across portions of northern Iowa and the
potential for a line of stronger storms overnight moving in form the
Dakotas.

Currently, satellite nicely depicts the cumulus field that began to
blossom around/after 16z this morning. A few scattered storms began
around 17z and continue currently, primarily along Highway 20 where
there is also a weak surface/low level convergence boundary and
concurrent with the approach/passage of a weak shortwave aloft. With
the underwhelming wind profiles, storms have primarily been
relegated to short lives of moderate to heavy rainfall and small
hail potential. An isolated stronger updraft capable of marginally
severe hail will be possible, but should continue to follow the
up/down nature with inability to organize.

Later tonight, storms beginning to fire up in W South Dakota and SW
North Dakota will grow upscale and take a likely SE/ESE turn, riding
along the MUCAPE gradient. Some uncertainty remains in the exact
geographic extent, ranging from a long linear structure to a broken
line of sorts. Model trends today have typically trended toward the
latter, likely due to the relatively dry air situated just NW of the
air in the low-mid levels. That said, with better moisture situated
within central Iowa and forecast to remain, if not slowly increase,
overnight there is concern for growth as it enters the forecast
area. Should that come to fruition, the main concerns will revolve
around strong/damaging winds and hail (especially any storms able to
organize within increasing shear profiles). A non-zero tornado
threat will remain based on shear vector orientation (though a small-
ish margin with 0-3km around 30-40 kts), and will be for QLCS
development as opposed to any supercells (which would be more
elevated in nature). Have tended to lean towards the HRRR suite
throughout the day given its relatively well handling of the current
situation. With some lingering uncertainty in spatial extent and
evolution, the SPC Slight Risk across much of the area is more than
reasonable.

Friday Afternoon through Thursday...

Warm and at times humid conditions will remain through the weekend
and to start the week. A reprieve from the humidity will be seen
Friday and Saturday as drier air settles in. The warmth though will
predominantly continue, especially Sunday and Monday as upper
level/thermal ridging slides east. Monday continues to look like
another day in the low 90s with 850mb temps in the low 20s deg C.
The ridging will quickly be ushered away as the western trough
begins to kick out Tuesday. As it does so, the next good opportunity
for widespread rainfall will accompany it Tuesday, including the
continued opportunity for at least some remnants of Tropical Storm
Cristobal (mainly moisture) as well. The rest of the week then looks
to return to near-normal conditions in mid 70s to low 80s and
comfortable dew points.

&&

.AVIATION.../For the 00Z TAFS through 00Z Friday evening/
Issued at 647 PM CDT Thu Jun 4 2020

Scattered TSRA across the highway 20 corridor this evening may cause
vsby issues in heavy rain and winds may become VRB and strong but in
general, VFR conditions are expected.  Round two of TSRA comes
tonight and this round will be more widespread with heavy rainfall,
hail and damaging winds all probable.  MVFR conditions may develop
in stronger storms.  Once storms pass Friday morning, VFR conditions
will prevail for the remainder of the fcst period.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Curtis
AVIATION...FAB
Hazardous weather outlook, Jun 4, 4:33 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
433 PM CDT Thu Jun 4 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-050845-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
433 PM CDT Thu Jun 4 2020

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Scattered thunderstorms can be expected across northern Iowa into
the evening, with more storms possible into the overnight hours
area wide. Some may be severe with large hail and damaging winds.
A brief tornado cannot be ruled out overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe thunderstorms may linger across central and
southern Iowa into Friday morning, with other non-severe storms
possible later in the day south.

Other thunderstorm chances are back in the forecast around
Tuesday and Wednesday. The severe weather and heavy rain potential
for these storms will be better determined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight and into early Friday morning.

Small

In the hours before

Special weather statement, Jun 4, 7:37 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Des Moines IA
737 PM CDT Thu Jun 4 2020

IAZ038-039-050-050115-
Black Hawk IA-Tama IA-Grundy IA-
737 PM CDT Thu Jun 4 2020

...Strong storms may produce winds over 40 mph and small hail...

At 736 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reinbeck, or 9 miles southeast of Grundy Center, moving southeast at
20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Traer, Reinbeck, Dysart, Lincoln, Morrison and Tf Clark State Park.

LAT...LON 4230 9230 4206 9230 4225 9275 4242 9264
      4230 9225
TIME...MOT...LOC 0036Z 295DEG 20KT 4231 9261

Kotenberg
Local storm report, Jun 4, 7:44 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
744 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     REINBECK                42.32N 92.61W
06/04/2020  E60 MPH          GRUNDY             IA   TRAINED SPOTTER

            ESTIMATED 60-65 MPH. TREE BRANCHES DOWN.

&&
Special weather statement, Jun 4, 7:52 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Des Moines IA
752 PM CDT Thu Jun 4 2020

IAZ025-036-050145-
Hamilton IA-Wright IA-
752 PM CDT Thu Jun 4 2020

...Strong storms may produce small hail and winds over 40 mph...

At 752 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eagle Grove, or 8 miles southwest of Clarion, moving southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clarion, Eagle Grove, Big Wall Lake, Blairsburg, Sportsman Park,
Clarion Municipal Airport and Eagle Grove Municipal Airport.

LAT...LON 4264 9350 4259 9350 4245 9359 4264 9397
      4265 9397 4278 9384
TIME...MOT...LOC 0052Z 294DEG 18KT 4266 9388

Kotenberg
Local storm report, Jun 4, 8:16 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             1 SSW DUNCOMBE          42.45N 94.00W
06/04/2020  M1.75 INCH       WEBSTER            IA   TRAINED SPOTTER

&&
Special weather statement, Jun 4, 9:06 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Des Moines IA
906 PM CDT Thu Jun 4 2020

IAZ036>038-048-049-050300-
Hamilton IA-Story IA-Grundy IA-Hardin IA-Marshall IA-
906 PM CDT Thu Jun 4 2020

...Area of Storms May Produce Winds Over 40 mph and Small Hail...

At 905 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Iowa Falls to 8 miles
northwest of Gilbert. Movement was east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Rainfall amounts up to one inch will be possible with these storms.

Locations impacted include...
Nevada, Eldora, Story City, Roland, Jewell Junction, Hubbard,
Zearing, Radcliffe, Ellsworth, Union, McCallsburg, Steamboat Rock,
New Providence, Randall, Whitten, Buckeye, Garden City, Owasa, Pine
Lake State Park and Eldora Municipal Airport.

LAT...LON 4199 9343 4219 9370 4221 9370 4221 9372
      4223 9375 4248 9338 4237 9285
TIME...MOT...LOC 0205Z 290DEG 21KT 4242 9338 4216 9379

Kotenberg
Special weather statement, Jun 4, 10:01 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1001 PM CDT Thu Jun 4 2020

IAZ037-048-049-050345-
Story IA-Hardin IA-Marshall IA-
1001 PM CDT Thu Jun 4 2020

...Strong storms may produce winds over 40 mph and small hail...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Roland, or 16 miles north of Nevada, moving east
at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hubbard, Zearing, Radcliffe, McCallsburg, Garden City and Drake
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4213 9318 4213 9335 4227 9347 4233 9346
      4235 9319
TIME...MOT...LOC 0300Z 268DEG 15KT 4225 9340

Kotenberg

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:37 PM CDTSpecial Weather StatementDMXTama38 min
Jun 4, 7:42 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama30 min
Jun 4, 7:48 PM CDTSevere Thunderstorm WarningDMXWebster27 min
Jun 4, 7:52 PM CDTSpecial Weather StatementDMXWright53 min
Jun 4, 8:25 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright35 min
Jun 4, 8:34 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster27 min
Jun 4, 9:06 PM CDTSpecial Weather StatementDMXHardin, Story54 min
Jun 4, 10:01 PM CDTSpecial Weather StatementDMXHardin44 min
Jun 4, 11:50 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto40 min
Jun 5, 12:30 AM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto45 min
Jun 5, 12:55 AM CDTSevere Thunderstorm WarningDMXCalhoun, Sac50 min
Jun 5, 1:15 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas45 min
Jun 5, 1:27 AM CDTSevere Thunderstorm WarningDMXCrawford32 min
Jun 5, 1:33 AM CDTSevere Thunderstorm WarningDMXHumboldt, Palo Alto, Pocahontas, Webster27 min
Jun 5, 2:02 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Humboldt, Kossuth, Palo Alto and 4 more43 min
Jun 5, 2:42 AM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright48 min
Jun 5, 2:45 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac45 min
Jun 5, 2:45 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright45 min
Jun 5, 3:17 AM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Carroll, Greene, Webster43 min
Jun 5, 3:22 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright21 min
Jun 5, 3:34 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin41 min
Jun 5, 3:45 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie45 min
Jun 5, 4:12 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Guthrie, Madison, Polk, Story48 min
Jun 5, 4:35 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Warren40 min
Jun 5, 4:45 AM CDTSevere Thunderstorm WarningDMXClarke, Dallas, Jasper, Madison, Marion, Polk and 1 more45 min
Jun 5, 5:07 AM CDTSevere Thunderstorm WarningDMXClarke, Jasper, Lucas, Madison, Marion, Polk and 1 more38 min
Jun 5, 5:40 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Mahaska, Marion, Monroe and 1 more50 min
Jun 5, 6:27 AM CDTSpecial Weather StatementDMXWapello63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.